# SDR IPXA10561265

- Difficulty date: July 5, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 25,985 hours, 17,897 cycles
- Engine: Pwa PW2040
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, PANEL 445BL IS CHAFED ON INNER SURFACE.  R & R INNER SURFACE CHANNEL IAW SRM51-40-02-0G.
